# SDR P5CA9701849

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDP PRESSURE LINE CHAFFING INTO INBOARD SIDE LINK ASSY ON FORWARD SIDE BY CLAMP BLOCK.  REPLACED LINE REF SB 54-2158A PYLON MOD.
